Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 138, NWS Blacksburg, VA

June 19, 2007Bedford County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 19, 2007, 10:41 PM EDT for Bedford County, Virginia. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2007, 10:41 PM EDT (02:41 UTC)
Expired
Jun 19, 2007, 11:45 PM EDT
In force
64 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Bedford County, VA

The radar

The Roanoke radar (KFCX), 75 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 2.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 200241
SVRRNK
VAC019-200345-
/O.NEW.KRNK.SV.W.0138.070620T0241Z-070620T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
1041 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 1145 PM EDT

* AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONTVALE...AND MOVING NORTHEAST AT 20 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3752 7934 3747 7922 3734 7949 3736 7954
      3732 7955 3728 7962 3725 7969 3726 7973
      3731 7976 3733 7978 3740 7974 3745 7963
      3745 7958 3760 7943

$$

AMS
2 follow-up statements
000 
WWUS51 KRNK 200305
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1105 PM EDT TUE JUN 19 2007

VAC019-200345-
/O.CON.KRNK.SV.W.0138.000000T0000Z-070620T0345Z/
BEDFORD VA-
1105 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT 
FOR BEDFORD COUNTY...

AT 1101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR THAXTON...OR ABOUT 6 MILES WEST OF BEDFORD CITY...MOVING
NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEAKS 
OF OTTER RECREATION AREA...SEDALIA...COLEMAN FALLS AND BIG ISLAND.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER 
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3752 7934 3747 7922 3734 7949 3736 7954
      3732 7956 3728 7962 3725 7969 3726 7973
      3731 7976 3733 7978 3740 7974 3745 7963
      3745 7958 3760 7943

$$
000 
WWUS51 KRNK 200341
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1140 PM EDT TUE JUN 19 2007

VAC019-200350-
/O.EXP.KRNK.SV.W.0138.000000T0000Z-070620T0345Z/
BEDFORD VA-
1140 PM EDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BEDFORD COUNTY
EXPIRES AT 1145 PM EDT...

THE STORM HAAS MOVED NORTHEAST INTO AMHERST COUNTY. 

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3752 7934 3747 7922 3734 7949 3736 7954
      3732 7956 3728 7962 3725 7969 3726 7973
      3731 7976 3733 7978 3740 7974 3745 7963
      3745 7958 3760 7943

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:23 PM EDT, 18 minutes earlier.

Area forecast discussion, Jun 19, 10:23 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1023 PM EDT TUE JUN 19 2007

.SYNOPSIS...
A COLD FRONT WILL ARRIVE TOWARDS DAWN WEDNESDAY...APROACHING THE
ATLANTIC COASTLINE BY MIDDAY. HIGH PRESSURE ENTERS WESTERN
VIRGINIA SPREADING ACROSS THE REST OF THE STATE BY WEDNESDAY NIGHT
AND THURSDAY MORNING.

&&

.NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/...
OVER THE PAST FEW HOURS...STORMS HAVE WEAKENED CONSIDERABLY...AND
ALTHOUGH THE WATCH WILL CONTINUE UNTIL 11PM...THE THREAT FOR SEVERE
WEATHER IS SLIM. STRONGER STORMS WILL BE CONFINED TO THE CENTRAL AND
SOUTHEASTERN HALF OF THE CWA. COLD FRONT AS OF 02Z WAS ALONG A
CLE-ILN-LEX LINE...WITH DEWPOINTS FALLING INTO THE THE 40S THROUGH
CENTRAL INDIANA. CONSIDERING A CHANGE OF THIS STRENGTH REMAINING
ALONG THE FRONT...SREF/GFS/NAM ACTUALLY SEEM A BIT DRY WITH QPF AS
THE BOUNDARY NEARS WESTERN FRINGE 9Z. ATMS IS WORKED OVER PRETTY
WELL FROM THIS AFTERNOON AND EVENINGS ACTIVITY...BUT CANT RULE OUT
ANOTHER SHWR OR STORM WITH THE COLD FRONTS ARRIVAL. WILL CONTINUE
TREND OF GOING ABOVE MOS...WITH BOUNDARY HAVING PROBLEMS CLEARING
THE BLUE RIDGE IN TIME.

&&

.SHORT TERM /8 AM WEDNESDAY MORNING THROUGH FRIDAY/...
APPEARS DRIER AIR WILL PUSH THE FRONT EAST OF THE FORECAST AREA BY
WEDNESDAY MORNING...SO WILL BE BRINGING IN LOWER DEWPOINTS TO THE
AREA WEDNESDAY AFTERNOON. KEPT LINGERING SLIGHT CHANCE OF SHOWERS
EARLY WED MORNING...MAINLY IN THE PIEDMONT.

MODELS AGREE ON HIGH PRESSURE CONTROLLING THE WEATHER INTO
THURSDAY NIGHT WITH COOLER TEMPERATURES. FRIDAY...SOME DIFFERENCES
IN THE NAM/GFS...WITH THE NAM MORE AGRESSIVE WITH AN MCS MOVING
ESE ACROSS THE OH VLY INTO THE MID ATLANTIC FRIDAY AFTERNOON. THE
GFS IS WEAKER AND SHEARS IT OUT. AT THIS TIME WILL KEEP OUR
FORECAST AREA DRY...AS MAIN ENERGY WILL PASS JUST NORTH OF US.
INCREASING CLOUD COVER FROM THIS SYSTEM TO AFFECT THE SHENANDOAH
VALLEY AND HIGHLANDS...EAST TO THE PIEDMONT BY FRIDAY AFTERNOON.
TEMPERATURES WILL BE AROUND OR SLIGHTLY BELOW NORMAL THU NIGHT-
FRIDAY...WITH A WEAK NW FLOW.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LOW PRESSURE WILL MOVE INTO THE OHIO VALLEY SAT...AND WEAKEN
ACROSS THE NORTHEAST SUNDAY. FRONTAL BOUNDARY LINGERS SOMEWHERE
ACROSS THE MID ATLANTIC AS MODELS ARE BECOMING DIVERGENT ON A
SOLUTION...WITH ONE HAVING THE FRONT AS FAR SOUTH AS GEORGIA...AND
THE OTHER IN MAINE SUN-MON. SAT STILL LOOKS LIKE BEST CHANCE FOR
STORMS...AS THE LOW MOVES ACROSS TO THE NORTH...WITH MORE A
DIURNAL TREND SUN-TUE...AS THE FRONTAL BOUNDARY WILL BE WEAK...BUT
PROVIDE ENOUGH CONVERGENCE FOR ISOLATED/SCATTERED
COVERAGE...ESPECIALLY THE MOUNTAINS. BY TUESDAY...THE FRONT WILL
BE MOVING EAST OF THE AREA WITH A WEAK TROUGH SET UP ACROSS THE
PIEDMONT. LOOKS LIKE WE WILL HEAT UP ONCE AGAIN BY THE MIDDLE OF
NEXT WEEK.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
TSTORMS JUST OUTSIDE OF KBLF WILL IMPACT THE AIRPORT IMMEDIATELY.
SOME BRIEF IFR VIS MAY OCCUR WITHIN THE HOUR AS THE HEAVY RAIN
BEGINS. ELSEWHERE...EXEPCTING MAIN LINE OF TSTORMS TO CROSS IN A
WEAKER FORM NEAR 4Z IN THE WEST AND 6Z IN THE EAST...WITH SOME
GUSTS TO 25KTS POSSIBLE. EXPECTING A CALMER MORNING AND AFTERNOON
IN THE WEST TOMORROW...WITH A WEAK TROUGH REMAINING IN THE
EAST...WHICH MAY BE ENOUGH FOR VCTS IN LATER TAF ISSUANCES AT KDAN.
ENOUGH BREAKS SHOULD DEVELOP IN THE CLOUDS AT KLWB FOR AT LEAST
VFR CONDITIONS...PERHAPS EVEN IFR VIS AND CEILINGS JUST BEHIND THE
FRONT NEAR 10Z.

THE FRONT WILL SAG ACROSS THE PIEDMONT WED MORNING WITH ANY
CONVECTION ENDING BY EARLY AFTERNOON. HOWEVER SINCE THINK MAJORITY
LIKELY WILL SHIFT SE OF THE EASTERNMOST SITES WILL NOT INCLUDE
SHRA MENTION WED MORNING FOR NOW. MUCH DRIER AIR MOVES INTO THE
REGION WITH VFR CONDITIONS EXPECTED FOR WEDNESDAY NIGHT AND
THURSDAY. THE NEXT FRONT COMES THROUGH THE AREA OVER THE WEEKEND.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...KM
NEAR TERM...JH
SHORT TERM...WP
LONG TERM...WP
AVIATION...KM
Hazardous weather outlook, Jun 19, 3:07 PM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
307 PM EDT TUE JUN 19 2007

NCZ001>006-018>020-VAZ015>017-032-033-043-044-058-059-201915-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA-
HALIFAX-CHARLOTTE-
307 PM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

VAZ007-009>014-018-022-023-034-035-045>047-WVZ042-201915-
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ROANOKE-
BOTETOURT-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-MERCER-
307 PM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. AS THE COLD FRONT APPROACHES...SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP AHEAD OF THE BOUNDARY. SOME OF THESE
STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VAZ019-020-024-WVZ043>045-201915-
ALLEGHANY VA-BATH-ROCKBRIDGE-SUMMERS-MONROE-GREENBRIER-
307 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

AS THE COLD FRONT APPROACHES THIS EVENING...SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP AHEAD OF THE BOUNDARY. SOME OF THESE
STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 19, 7:51 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
751 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             PRINCETON               37.37N 81.10W
06/19/2007  M0.75 INCH       MERCER             WV   COUNTY OFFICIAL

&&

JWHITE
Local storm report, Jun 19, 8:57 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
857 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     WALNUT COVE             36.29N 80.14W
06/19/2007                   STOKES             NC   COUNTY OFFICIAL

            TREES BLOCKING ROAD

0835 PM     TSTM WND DMG     KING                    36.28N 80.36W
06/19/2007                   STOKES             NC   COUNTY OFFICIAL

            TREES BLOCKING ROAD

&&

JWHITE
Local storm report, Jun 19, 9:21 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
921 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     4 SE STUART             36.59N 80.23W
06/19/2007                   PATRICK            VA   TRAINED SPOTTER

            TREES BLOCKING VFW ROAD AT PATRICK SPRINGS

&&

JWHITE
Special weather statement, Jun 19, 9:52 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
952 PM EDT TUE JUN 19 2007

VAZ034-044-045-058-059-200245-
HALIFAX VA-CHARLOTTE VA-PITTSYLVANIA VA-BEDFORD VA-CAMPBELL VA-
952 PM EDT TUE JUN 19 2007

AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
ROCKY MOUNT TO 4 MILES EAST OF CHATHAM TO 6 MILES SOUTHWEST OF
TURBEVILLE...MOVING NORTHEAST AT 45 MPH. THE LINE OF STRONG
THUNDERSTORMS WILL BE NEAR...SMITH MOUNTAIN LAKE STATE PARK AT 1000
PM EDT...MONETA AT 1005 PM EDT...SOUTH BOSTON AT 1010 PM
EDT...SCOTTSBURG AT 1015 PM EDT AND STAUNTON RIVER STATE PARK AT
1020 PM EDT.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.

AMS
Special weather statement, Jun 19, 10:09 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1009 PM EDT TUE JUN 19 2007

VAZ022>024-034-035-200300-
BOTETOURT VA-AMHERST VA-ROANOKE VA-BEDFORD VA-ROCKBRIDGE VA-
1009 PM EDT TUE JUN 19 2007

AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
MONTVALE TO 5 MILES EAST OF BENT MOUNTAIN...MOVING EAST AT 40 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...STEWARTSVILLE AT 1015
PM EDT...NATURAL BRIDGE AT 1020 PM EDT AND CHAMBLISSBURG AT 1025 PM
EDT.

EXPECT FREQUENT DANGEROUS LIGHTNING...SMALL HAIL AND WIND GUSTS UP
TO 40 MPH WITH THESE STORMS.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

AMS
Local storm report, Jun 19, 10:15 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1015 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     ROCKY MOUNT             37.00N 79.88W
06/19/2007                   FRANKLIN           VA   COUNTY OFFICIAL

            LARGE TREES BLOWN DOWN IN THE TOWN OF ROCKY MOUNT.

&&

DOC

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:47 PM EDTSevere Thunderstorm WarningRNKPatrick43 min
Jun 19, 9:15 PM EDTSevere Thunderstorm WarningRNKHenry38 min
Jun 19, 9:26 PM EDTSevere Thunderstorm WarningRNKFranklin64 min
Jun 19, 11:28 PM EDTSevere Thunderstorm WarningRNKAmherst54 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.